# SDR AALA202511245267

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 68,105 hours, 28,569 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR HARD TO OPEN.  LUBED DOOR HINGES AND LATCHES, OPERATIONAL CHECK GOOD. PER CMM 25-44-49.
